default-icon

Allergic problem

I have asthama and i used to have inhaler and allergic tablet.after six months i stopped it.2 year before i used homeo and i suffer a lot with skin problem and i changed to alloppathy.2 week before i had chest infection and consulted alloppathy.but now evey day i have asthamatic problem...can i continue homeo with alloppathy for allergic aasthama???pls reply iam very tensed
views-icons 76 Views Bookmark this Answer
Bookmark
v

Doctor Answers (7) on Allergic problem

doctor profile image
Amal Mandal Kolkata | Homeopath
Answered
Hello , please go the reply  here as Dr.A.K.Mandal on 7th August as homoeopath ,from where my  name has been deleted  due to change of Photo. However along with earlier reply I want to mention here that I  should not discuss so many causes for medical hazards  but  I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Kolkata | Homeopath
Answered
  I should not make any suggestion like others without proper case taking along with investigation which is required for homoeopathic characterized  ,& individualised treatment for each individual patients .
As two  individuals  are not alike.

So you may contact through email abanm@rediffmail to get my no

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
You can continue both the treatment for now. Since you are young it is highly recommended to take homeo medicines and get rid off this issue as early as possible. A good homeopath can give you medicine for your acute asthmatic attack also.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Skin allergy and asthma do have a Co relation. Visit a good Homoeopathic physician. I am sure this can be taken care . Also try to shift from chemical body washes to herbal washes.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hi skin eruptions are having connection with asthma. Even modern medicine accept it. Most skin eruptions when suppress gets way to respiratory system. Thus I would suggest to continue homoeopathic medicines. But don't go blind. Eruptions due to homeostasis process does not long much and should be able to control with internal medicine. You can ask your homoeopathic the process in which he or she will settle it.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vivek Pahwa Delhi | Homeopath
Answered
Hi mam you can continue with homoeopathic medicines along with the allopathy but for proper homoeopathic treatment you need to talk on phone and email and give your details of the problem so that the medicine can be sent via courier .it's multispeciality Homoeopathic clinic new delhi 110015
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Bangalore | Homeopath
Answered
There is no problem taking any other system of medicines if under homeopathic treatment, as there will not be any medicinal interactions. Suggesting you to consult a qualified homeopath for the treatment.Sometimes this allergic asthma may alternate with skin complaints also and which is not caused by homeopathic treatment. There are effective treatment of it which results in the permanent cure of the allergic complaints. And, from the discription its understood that you are obese which you need to work out. Hope it helps. Regards, Dr Jemz Homeo Care, Bommanahalli.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO